# SDR CALA2025060505280

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N47291
- Make and model: Boeing 737-8
- Aircraft serial: 62182
- Aircraft time: 7,458 hours, 2,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK OVERHEAD EMERGEMCY EXIT LIGHT NOT ARMED ANNUNCIATOR LIGHT HAS ONE BULB INOP RELAMPED, OPS CHECK GOOD
